Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the simply-supported plate


Author: M. Stippes
Journal: Quart. Appl. Math. 14 (1956), 90-93
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/85759
MathSciNet review: 85759
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Timoshenko, Theory of plates and shells, McGraw-Hill Book Co., New York and London, 1940, p. 122
  • [2] B. D. Aggarwala, Singularly loaded rectilinear plates. I, Z. Angew. Math. Mech. 34 (1954), 226–237 (English, with German, French and Russian summaries). MR 0062602, https://doi.org/10.1002/zamm.19540340604
  • [3] E. T. Whittaker and G. N. Watson, Modern analysis, Fourth Ed., Cambridge, 1927

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/85759
Article copyright: © Copyright 1956 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website